Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Pseudorandom Sequence--How Random Is It?

Andrzej Ehrenfeucht and Jan Mycielski
The American Mathematical Monthly
Vol. 99, No. 4 (Apr., 1992), pp. 373-375
DOI: 10.2307/2324917
Stable URL: http://www.jstor.org/stable/2324917
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Pseudorandom Sequence--How Random Is It?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375